# SDR AALA20000917

- Difficulty date: May 27, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N11060
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 470
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 24
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS FORWARD SEAT ROW 24B INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT SECTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
